Content area

|
|

Stevens Johnsons syndrom og toksisk epidermal nekrolyse

Patient med toksisk epidermal nekrolyse.
Forfatter(e)
Diljit Kaur-Knudsen, Claus Zachariae & Simon Francis Thomsen Hud- og allergiafdelingen, Gentofte Hospital
Reference: 
Ugeskr Læger 2013;175
Blad nummer: 
Sidetal: 
3096-3099
Stevens-Johnson syndrome and toxic epidermal necrolysis
Stevens-Johnson syndrome and toxic epidermal necrolysis are acute mucocutaneous diseases primarily due to drug intake. The diseases are characterised by the separation of epidermis from dermis which can be life-threatening. Mortality is often caused by sepsis and multiple organ failure. The most common drugs involved are antibiotics, antiepileptic medicine, allopurinol and nonsteroidal anti-inflammatory drugs. Besides withdrawing the suspected drug the treatment is mainly symptomatic. A number of systemic treatments have been suggested including systemic corticosteroids, intravenous immunoglobulins, cyclosporine, granulocyte colony stimulating factor and tumour necrosis factor-alpha inhibitors although they remain controversial.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Claus Pommerencke | 18/09
4 kommentarer
af Andreas Gothardt Lundh | 17/09
1 Kommentar
af Bjørn Søeberg | 17/09
33 kommentarer
af Lene Annette Norberg | 15/09
5 kommentarer
af Søren Holm | 14/09
1 Kommentar
af Flemming Frank Madsen | 11/09
1 Kommentar